# SDR 200607182

- Difficulty date: July 13, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000051
- Aircraft time: 4,210 hours, 2,787 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, AFTER LANDING, THE CREW STARTED THE APU WITH A WAIT OF APPROX 2 MINUTES BEFORE MARSHALLER CAME TO THE GATE.  DURING THIS TIME THEY RECEIVED A LAV SMOKE EICAS/BELL.  THE A FA CALLED UP AND CONFIRMED IT AND INDICATED SHE CHECKED AND THERE WAS NO FIRE,  BUT  NOTED THERE WAS A HAZE/FILM IN THE CABIN. THE AIRCRAFT WAS PARKED AT THE GATE, THE JETWAY PULLED UP AND THE AIRCRAFT DEPLANED. DURING THE DEPLANING THE EICAS/BELL STOPPED.  CREW REPORTED AN OIL TYPE SMELL IN THE CABIN. MAINT DETERMINED SMOKE CAME FROM OIL IN APU BLEED DUCT. OPS CK APU BLEED NORMAL.
